Bruising from Nexavir injections

Discussion in 'Fibromyalgia Main Forum' started by sophiekk, Apr 4, 2007.

  1. sophiekk

    sophiekk New Member

    Anyone got a solution to this? I just started on the Nexavir injections, 1cc subcutaneously, and yuck, that stuff is viscous. I'd rather do the shot, because from all reports the gel is smelly, but I don't like being covered in bruises either!
  2. cherylsue

    cherylsue Member

    I've been on the gel for almost two months. You do get used to the smell just like anything else. Now, I hardly notice it.

    However, Dr. Teitelbaum and, apparently, Dr. DeMeirleir think the shots are more potent. Doctors Cheney and Conley think the GEL is more potent. Dr. Cheney thinks the gel is safer as it is less likely to cause mad cow disease. The gel is also more expensive.

    It did help me some, but I still have a ways to go before I can return to work. I just have CFS.

    Good luck with the Nexavir. Let us know how you do.

    CherylSue
  3. LISALOO

    LISALOO New Member

    I bruised everywhere on my butt and things, but nothing on my stomach. I don't know if that's because I have no fat there, so my muscles soak it in better.
  4. sophiekk

    sophiekk New Member

    I'll try the stomach and see what happens, thanks!

    My husband has vetoed the gel, and I don't blame him...